About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 203875, 6 pages
http://dx.doi.org/10.1155/2013/203875
Research Article

The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method

1Department of Mathematics, Firat University, Elazig, Turkey
2Department of Computer Engineering, Tunceli University, Tunceli, Turkey
3Department of Mathematics, Faculty of Basic Education, PAAET, Shamiya, Kuwait

Received 16 March 2013; Accepted 31 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Hasan Bulut et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasan Bulut, Haci Mehmet Baskonus, and Fethi Bin Muhammad Belgacem, “The Analytical Solution of Some Fractional Ordinary Differential Equations by the Sumudu Transform Method,” Abstract and Applied Analysis, vol. 2013, Article ID 203875, 6 pages, 2013. doi:10.1155/2013/203875